Positive Definite Solutions of the Matrix Equation
Asmaa M. Al-Dubiban
Abstract and Applied Analysis, 2015, vol. 2015, 1-8
Abstract:
We investigate the nonlinear matrix equation , where is a positive integer and . We establish necessary and sufficient conditions for the existence of positive definite solutions of this equation. A sufficient condition for the equation to have a unique positive definite solution is established. An iterative algorithm is provided to compute the positive definite solutions for the equation and error estimate. Finally, some numerical examples are given to show the effectiveness and convergence of this algorithm.
Date: 2015
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2015/473965.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2015/473965.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:473965
DOI: 10.1155/2015/473965
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().